# SDR SWAA012770

- Difficulty date: October 8, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 53,104 hours, 53,034 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: 65C28034
- Condition: Out Of Adj
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHEN GEAR LOWERED FOR LANDING, GREEN LIGHT FOR NOSE GEAR DID NOT ILLUMINATE.  AFTER MANUAL EXTENSION ALL INDICATIONS OK.  FOUND NOSE GEAR POSITION SENSOR TARGET GAP OUT OF TOLERANCE.  ADJUSTED TARGET AND CLEANED SENSOR PER MM.
